NUROFEN EXPRESS 200MG LIQUID CAPSULES

Nurofen Express Liquid Capsules provides faster, more effective headache relief than standard paracetamol* *400mg ibuprofen vs 1000mg paracetamol

Product Features

  • Fast, effective pain relief
  • Contains ibuprofen
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptons fever

Available in: 10s, 16s, 30s

Product Description

When pain gets in the way of your day, you need a pain reliever that will help sort it out fast. Nurofen Express 200mg Liquid Capsules are absorbed faster than standard ibuprofen dose to help provide effective relief from pain associated with headaches, back pain, period pain and muscle pain and more.

Let Nurofen Express Liquid Capsules get to work, to help you get on with living life.

Contains 200mg Ibuprofen. Contains Sorbitol, Lecithin (E322), Ponceau 4R (E124). Please see product leaflet for full list of ingredients.

Take with water.
Adults and children from 12 years: Take 1 or 2 capsules with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 6 capsules in 24 hours).
Do not give Nurofen Liquid Capsules to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• are taking other NSAID painkillers or more than 75mg aspirin a day
• Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder • Have breathing diffculties
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• Are allergic to peanut or soya as this product contains Lecithin
• For detailed warnings, please refer to the product leaflet